MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S; HIP COMPONENT
Model Number PHA04414
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, infection/ unexplained pain.Side: l.Revision njr: 4975433.Gender: m explanted: acetabular cup, modular head, acetabular liner.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18798162
Report Number3010536692-2024-00118
Device Sequence Number20615745
Product Code LZO
UDI-Device IdentifierM684PHA044141
UDI-PublicM684PHA044141
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA04414
Device Catalogue NumberPHA04414
Device Lot Number1921065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown